Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 170906, 14 pages
http://dx.doi.org/10.1155/2014/170906
Research Article

Efficient and Provable Secure Pairing-Free Security-Mediated Identity-Based Identification Schemes

1Faculty of Engineering, Multimedia University, 63100 Cyberjaya, Selangor, Malaysia
2Faculty of Information Science and Technology, Multimedia University, Jalan Ayer Keroh Lama, 75450 Bukit Beruang, Melaka, Malaysia

Received 13 March 2014; Accepted 17 April 2014; Published 26 May 2014

Academic Editor: Mirjana Ivanovic

Copyright © 2014 Ji-Jian Chin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Jian Chin, Syh-Yuan Tan, Swee-Huay Heng, and Raphael C.-W. Phan, “Efficient and Provable Secure Pairing-Free Security-Mediated Identity-Based Identification Schemes,” The Scientific World Journal, vol. 2014, Article ID 170906, 14 pages, 2014. https://doi.org/10.1155/2014/170906.